# SDR ASAA0610467

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 70,766 hours, 62,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 31355440
- Part serial: 0610
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 33 hours, 31 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DEPLOYMENT OF L 1 DOOR SLIDE, SLIDE INFLATED SLOWLY AND LANYARD DID NOT RELEASE.  SLIDE DID NOT TOUCH FLOOR (SLIDE) BENT IN HALF.  REPLACED L1 SLIDE ASSY PER AMM 25 65 31 201.
